Numerical solution of integral equations of the first kind using a priori information on the function to be determined
Doklady Akademii Nauk, Tome 204 (1972) no. 6, pp. 1331-1334
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_204_6_a13,
author = {L. A. Vainshtein},
title = {Numerical solution of integral equations of the first kind using a priori information on the function to be determined},
journal = {Doklady Akademii Nauk},
pages = {1331--1334},
year = {1972},
volume = {204},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_204_6_a13/}
}
TY - JOUR AU - L. A. Vainshtein TI - Numerical solution of integral equations of the first kind using a priori information on the function to be determined JO - Doklady Akademii Nauk PY - 1972 SP - 1331 EP - 1334 VL - 204 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1972_204_6_a13/ LA - ru ID - DAN_1972_204_6_a13 ER -
%0 Journal Article %A L. A. Vainshtein %T Numerical solution of integral equations of the first kind using a priori information on the function to be determined %J Doklady Akademii Nauk %D 1972 %P 1331-1334 %V 204 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1972_204_6_a13/ %G ru %F DAN_1972_204_6_a13
L. A. Vainshtein. Numerical solution of integral equations of the first kind using a priori information on the function to be determined. Doklady Akademii Nauk, Tome 204 (1972) no. 6, pp. 1331-1334. http://geodesic.mathdoc.fr/item/DAN_1972_204_6_a13/